Indian Journal of Dental ResearchIndian Journal of Dental ResearchIndian Journal of Dental Research
HOME | ABOUT US | EDITORIAL BOARD | AHEAD OF PRINT | CURRENT ISSUE | ARCHIVES | INSTRUCTIONS | SUBSCRIBE | ADVERTISE | CONTACT
Indian Journal of Dental Research   Login   |  Users online: 211

Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size         

    Article Cited by others

LETTER TO EDITOR

Reader's comment

Skaik Younis Abed AL-Wahhab M

Year : 2011| Volume: 22| Issue : 1 | Page no: 175-175

   This article has been cited by
 
1 Authorsę reply
Koregol, A.C., Raghavendra, M., Nainegali, S., Kalburgi, N., Varma, S.
Indian Journal of Dental Research. 2011; 22(1): 175
[Pubmed]  [Google Scholar]

 

Read this article